# SDR SCNA20220504045

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8H4
- Aircraft serial: 30683
- Aircraft time: 53,802 hours, 20,865 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Installed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEFECT:  DURING CRUISE PUNGENT BURNING ODOR SMOKE EMENATING FROM WINDOW L2.  RESOLUTION:  REMOVED AND REPLACED L2 WINDOW REF AMM 56-12-11. REMOVED AND REPLACED WINDOW HEAT CONTROL UNIT REF AMM 30-41-11. OPS TEST GOOD NO FAULTS FOUND OK FOR SERVICE. REMOVED AND REPLACED L2 WINDOW WIRE HARNESS REF AMM 56-12-11. REMOVED AND REPLACED L2 CABLE ASSY REF AMM 56-12-11. OK FOR SERVICE.
